Optimal discretization of Ill-posed problems
Abstract
We present a survey of results on the optimal discretization of ill-posed problems obtained in the Institute of Mathematics of the Ukrainian National Academy of Sciences.Downloads
Published
25.01.2000
Issue
Section
Research articles
How to Cite
Pereverzev, S. V., and S. G. Solodkii. “Optimal Discretization of Ill-Posed Problems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 1, Jan. 2000, pp. 106-21, https://umj.imath.kiev.ua/index.php/umj/article/view/4401.